# SDR SWAA104876

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 69,510 hours, 61,572 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 69355006
- Part serial: 8863
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MLG MOUNT INDICATED UNSAFE - RED.  MANUALLY EXTENDED LANDING, ALL INDICATIONS AGREE - DOWN & LOCKED.  REMOVED AND REPLACED UPLOCK AND DOWNLOCK ACTUATORS.
